Aleve Liquid Gels 20 ea (1 Pack)
Olympia Plaza Gifts

Aleve Liquid Gels 20 ea (1 Pack)

Regular price $9.00 $0.00

All day strong.


Purpose Pain Reliever/Fever Reducer


Manufacturer Bayer Inc


Active Ingredients (In Each Capsule) Naproxen Sodium 220 mg (Naproxen 200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug)


Directions Do not take more than directed. The smallest effective dose should be used. Do not take longer than 10 days, unless directed by a doctor (see Warnings). Drink a full glass of water with each dose. If taken with food, this product may take longer to work. Adults and children 12 years and older: Take 1 capsule every 8 to 12 hours while symptoms last. For the first dose you may take 2 capsules within the first hour. Do not exceed 2 capsules in any 8- to 12-hour period.

Do not exceed 3 capsules in a 24-hour period. Children under 12 years: Ask a doctor. Store at 20-25 degrees C ( 68-77 degrees F). Avoid high humidity and excessive heat above 40 degrees C (104 degrees F). Read all directions and warnings before use. Keep carton.


Inactive Ingredients FD&C Blue #1; Gelatin; Glycerin; Lactic Acid; Mannitol; Pharmaceutical Ink; Polyethylene Glycol; Povidone; Propylene Glycol; Purified Water; Sorbitan; Sorbitol; Each Capsule Contains: Sodium 20 mg
Uses Temporarily relieves minor aches and pains due to: minor pain of arthritis; muscular aches; backache; menstrual cramps; headache; toothache; the common cold. Temporarily reduces fever. Liquid filled capsules.


Warnings Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding

 


More from this collection